# SDR DXTA2025071404196

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 2,991 hours, 2,027 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Faulted
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF WE HAD NO ABILITY TO TRIM THE AIRCRAFT USING PRIMARY TRIM AND RECEIVED PRI STAB TRIM FAIL.(ATC DECLARED EMERGENCY)  SENT IN ARES DOWNLOAD TO TEXTRON IAW CEÂ·680A AMM CH 31-33-00. TEXTRON STATED THAT THE REASON THE PRIMARY STAB TRIM FAILED WAS THAT WHEN THE AUTOPILOT DISCONNECT BUTTON WAS MOMENTARILY PUSHED TO DISCONNECT THE AUTOPILOT, THE CONTACTS THAT INPUT A GROUND TO THE PRIMARY STAB TRIM PCB, NZ105 PIN 14/44 AND SUPPLY THE GROUND FOR RELAY KZ107, REMAINED OPEN. THIS CAUSES THE PRIMARY STAB TRIM RELAY, KZ107, TO OPEN WHICH IS WHAT SUPPLIES POWER TO THE STAB TRIM ACTUATOR MOTOR. SO, WHEN TRIM IS COMMANDED, THE TRIM DOESN'T MOVE AND INDICATES A FAILURE. THE NEXT TIME THE AP DISCONNECT SWITCH IS PUSHED, THE CONTACTS RE-CLOSE AND GO BACK TO NORMAL, BUT AT THIS TIME, THE CREW ALREADY HAD SECONDARY TRIM SELECTED WHICH THEN RECEIVED THE SEC STAB TRIM FAIL, THE AP DISCONNECT WAS NOT RESET AT THIS TIME, TEXTRON RECOMMENDS RTS AND MONITOR. MCC CONCURS. PERFORMED GENERAL VISUAL INSPECTION OF PRIMARY AND SECONDARY TRIM ACTUATORS. RAN HORIZONTAL STAB FULL UP AND DOWN TRAVEL, NO BINDING OR LEAKAGE NOTED. NO FAULTS MESSAGES POPULATED, SYSTEM OPS CHECKS GOOD. DOWNLOADED ARES AND SENT TO MCC AND TEXTRON IAW CE-680A AMM CH 31-33-00. CLOSED UP ALL ACCESSED, INSPECTED AREA AND PANEL, THEN REINSTALLED PANEL 341MR IAW CE-680A AMM CH 6Â·40-40.
